# SDR JJBA20250512050

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 47,247 hours, 30,344 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO CLOSE. FOUND INNER HANDLE BOX ATTACHMENT BOLTS TO BE LOOSE - TORQUED HANDLE BOX AND LUBRICATED DOOR. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
